hi guys not posted for months a question though

ive been doing realy fine came back of holidays which was good

and started taking my steroids and sulfazine tablets these helped a bit more now im a bit confused regards these tablet

started getting chapped lips and put it down to walking in the cold weather so put some lipsol on didnt help

then last night woke up thought my hand feel like ive burned them not realy bed you know when the burn is wearing off then looked at the palms of me hands little white lumps like all over the palms and skin drying out a bit

will thyis be the sulfazine tablets cos im thinking of dropping taking the buggers and have a word when i see my rumi woman again dont want to be taking stepps back if that what this stuff does or could it be the steroid tablets

regards john

13 Replies

oldestnewest
  • Hello

    Give the nurse a call if you are not seeing her soon

    BOB

  • no rumi nurse have to ring docs and make appointment but i bet ya its the sulfazine

  • a bit less sore this morning since taking nothing last night was doing so well till they filled me with this but then it takes a month to get in the system felt quite decent of them especialy the steroids

  • If I was a betting person my money would be on the SSZ too. Don't wait for an appointment though if there is any possibility that its an allergic reaction to the SSZ - can you find an advice line number for something like NHS24 or whatever the system is in your area? Or say when you phone for an appointment that you have come up in a bad rash and think you are having an allergic reaction - that should get you seen quicker. You don't want to mess around with possible allergic reactions.

  • tell ya the truth not going to take sulpazine tonight just the steroid

    see what happens not going back to where i come from unless its shingles

    bloody one thing after another this game need me hands for doing the bikes l;ol

  • Hi John, I don't know anything about your meds but wanted to say its good to hear from you x

  • nice to here from you to must put up my experiances after next rumi meeting

  • Is it sulfasalazine? Is it steroids? Are you taking anything else? Or is it dermatitis? Could be any of these. You need to talk to a GP, it might be something completely different.

    But you are right, its just one thing after another with this RA. So frustrating.

    I thought I had RA affected lungs, but no, simply adult onset asthma! A new string to my bow! As if I don't have enough problems already.

  • dont think its derm know in a couple of weeks just stopped last night lloks like what i read in the leaflet on it and i was doing so well before taking this rubish makes ya wonder dosnt it must have just put it back over edge hands not quite as sore in the palms this morning see how we go on.

  • After being on Sulfasalazine for a couple if months, my lips were so chapped I could hardly eat. I called the rheumatologist and he put me on 4 mg a day of folic acid and it did the trick---no more mouth problems.

  • got some folic acid tabs from health shop for time being till i see rumi woman what length of time from taking these did it take to clear your lip problem

    regards john

  • Here in the U.S. folic acid at the health shop isn't as strong as the one prescribed by the doctor. Make sure what you are taking is equal to 4 mg per day. It began helping right away, but it took about a month to completely clear the problem. I hope you get relief soon. It is very uncomfortable.

  • thanks for you help regards john

You may also like...